: Anti-TNF drugs may be associated with various adverse reactions including cutaneous ones. We describe the case of a 45-year-old woman affected by undifferentiated spondyloarthritis who presented a localized psoriasiformis dermatitis during treatment with adalimumab, without any medical history of psoriasis.

Psoriasiform dermatitis in a non-psoriatic patient treated with adalimumab

Tammaro, A;
2012-01-01

Abstract

: Anti-TNF drugs may be associated with various adverse reactions including cutaneous ones. We describe the case of a 45-year-old woman affected by undifferentiated spondyloarthritis who presented a localized psoriasiformis dermatitis during treatment with adalimumab, without any medical history of psoriasis.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.12317/94863
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? ND
social impact